# SDR USAA040597

- Difficulty date: August 29, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Part number: 6547952518
- Condition: Cracked
- Location: Cargo Door
- Part time: 41,214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LOWER T-CHORD CRACKED 1.25 INCH, AFT CARGO DOOR.  REPLACED T-CHORD ANGLE AND LOWER INNER SKIN PER SRM 52-30-02 AND 52-30-01.  (M)
